# SDR RAIA990428

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 875
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Screw
- Part number: NAS12213CR3P
- Condition: Incorrect Part
- Location: Wing Tip
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7364 - STL - 15 DEGREES HEADING SPLIT.  MAINTENANCE REMOVED MAGNETIC SCREWS AND INSTALLED NON-MAGNETIC SCREWS IN BOTH WING TIPS.  (M)
